Alert archive / North Carolina / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 12, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Apr 30, 2023, 2:50 PM EDT for Greene County, Lenoir County, Pitt County, North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2023, 2:50 PM EDT (18:50 UTC)
- Expired
- Apr 30, 2023, 3:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, NC, Lenoir County, NC, Pitt County, NC
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:44 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 30, 1:44 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
144 PM EDT Sun Apr 30 2023
.SYNOPSIS...
A strong and wet storm system moves up the East Coast today
into Monday. Drier and cooler weather is then expected through
mid week as high pressure builds into the Eastern CONUS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1130 AM Sunday...Latest surface analysis reveals 992mb surface
low in the vicinity of the NC/SC border (just SE of Charlotte). A
stationary front stretches northeast into southeast VA, while to the
SW, a confluence zone stretches from the SFC low back into eastern
GA. A secondary front/boundary appears to be arcing southeast from
the SFC low and out across the Atlantic coastal waters. Aloft, a
well-defined upper low/shortwave is approaching the region from the
SW.
The upper level wave will continue to quickly advance northeast
through central/eastern NC over the next 3-9 hours, with the
SFC low following suite. Widespread rain and embedded
thunderstorms are ongoing from central NC southeast into the
Atlantic coastal waters at this time, and this has significantly
slowed the diurnal rise in temps across Eastern NC (ENC). Radar
imagery shows an embedded deeper storm or two embedded within
the broad area of rain, but so far, radar, satellite, and
lightning data suggest a lack of deeper, more sustained
convection locally, despite the increasing large scale forcing
for ascent overspreading the area. We'll continue to monitor
those embedded cells for a possible wind threat, but over the
next 1-2 hours, the severe weather risk looks low.
In the wake of the ongoing rain and convection, a mid-level dry slot
is noted on satellite moving north into SC. This is supporting rapid
clearing and warming temps. Boundary layer dewpoints have fallen
some (low-mid 60s), but beneath cooling temps aloft is still
supporting 500-1000 j/kg MLCAPE. This plume of instability will
overspread ENC this afternoon and, in tandem with the upper low
moving through, may support a risk of scattered thunderstorms
capable of severe weather. How quickly the airmass can recover in
the wake of the current rain is less certain, but cooling temps
aloft beneath the upper low should help modest destabilization occur
quicker than otherwise might be expected following widespread rain.
The low-mid level flow is becoming more unidirectional, and will
remain this way into this afternoon, which will tend to be more
supportive of clusters/splits capable of wind and hail. There may be
a locally enhanced area of backed flow and modest SRH with an
attendant tornado threat, but overall, the tornado risk appears to
be decreasing.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
As of 130 PM Sunday...Dry air will quickly filter in from the
west as today's upper level low departs the area this evening.
Modest winds aloft, some residual mixing, and a modest pressure
gradient should support a continuation of breezy conditions from
this afternoon. Despite the wind, temperatures should still be
able to fall into the 40s and 50s tonight thanks to strong cold
air advection behind today's cold front.
On Monday, a dry westerly flow in tandem with cool temps aloft
will support modest mixing and continued breezy conditions.
Despite lower than normal thicknesses, the downsloping flow will
probably offset how cool it otherwise could be. Regardless, the
drop in temps and humidity will be noticeable.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
As of 425 AM Sun...Today's low will occlude and linger over the
Great Lakes for the first half of the work week before high
pressure eventually wrestles back control over the region.
Cooler than average conditions are expected through most of the
period before moderating back to climatological norms for the
weekend with another potential weekend of unsettled weather.
Monday night through Wednesday...Primarily dry and cooler than
average conditions hold over eastern North Carolina through the
first half of the work as the surface low occludes over the
Great Lakes and meanders over the region through Wednesday.
While the low stays in place, the resultant pressure gradient
will result in healthy southwest to westerly winds during the
afternoons with gusts up to 25 kt. Tuesday will be the windiest
days, perhaps slightly more than Monday as an embedded
shortwave pivots around the parent upper low and aids in driving
a surface trough across the region. With min RHs ranging from
30-35%, fire weather will be a concern. By Wednesday, the upper
low will begin to shift towards the North Atlantic and winds
will abate somewhat, although still gusting up to 20 kt at
times.
The 00z guidance this morning, particularly the ECMWF, is
highlighting the potential for some afternoon showers on Tuesday
afternoon ahead of the surface trough and associated embedded
shortwave. The GFS remains less enthusiastic but still squeezes
out some isolated activity. Will keep forecast dry for now given
how recent these trends are, but pattern would favor some light
showers or sprinkles given somewhat steep lapse rates.
Thursday through Saturday...By Thursday, the surface low will
have lifted out over the North Atlantic allowing high pressure
to take more dominant control. Model guidance diverges beyond
then, although ensembles hint at a return to some unsettled
weather as a weak cold front develops across the Central Plains
and TN Valley with weak low pressure riding along it. Any signal
in place this time yesterday is now more diffuse, and opted to
reduce PoPs to slight chance for the weekend rather than
favoring any one particular day.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /through Tonight/...
As of 130 PM Sunday...Substantial clearing is ongoing at this
time across western sections of Eastern NC, but building
instability is aiding in the redevelopment of both TSRA and low
CIGs. MVFR/VFR CIGs are expected this afternoon as an upper low
lifts northeast through the area. There will also be a renewed
risk of SHRA and TSRA. Where TSRA occur, gusty/erratic winds of
40kt+ will be possible along with hail of dime to quarter size.
After 22-00z, the risk of SHRA and TSRA will quickly decrease,
but gusty westerly winds will continue. In fact, gusty winds
will likely linger into Monday. Clouds should gradually clear
out from west to east, with prevailing VFR conditions.
LONG TERM /Monday through Thursday/...
As of 430 AM Sun...VFR conditions are expected through the
period. Main aviation concern will be gusty winds, particularly
Monday through Wednesday, as lingering low pressure to our north
keeps the pressure gradient tight. Southwest to westerly winds
will gust to 25+ kt each afternoon.
&&
.MARINE...
SHORT TERM /through Tonight/...
As of 615 AM Saturday...Gale Warnings are in effect for the
Pamlico Sound and coastal waters south of Oregon Inlet with
SCA's in effect for the remaining waters. Dangerous marine
conditions are expected through tonight with Gale Force winds
and seas in excess of 10 ft. As developing low pressure moves
across the coastal plain today, southerly winds will increase
to 30-35 kt with gusts as high as 40 kts at times. Within
passing showers and thunderstorms, higher winds are possible.
This will rapidly build seas, up to 10-13 ft for Raleigh Bay and
outer Onslow Bay by sunset tonight. North of Cape Hatteras,
seas of 8-11 feet are anticipated particularly beyond 10-15 nm.
Late tonight winds will shift to W and diminish to 15-25 behind
the cold front though seas will remain elevated above 6 ft
overnight.
LONG TERM /Monday through Thursday/...
As of 435 AM Sun...Persistent SCA conditions will continue at
least through Tuesday night as the surface low lingers over the
Great Lakes keeping the pressure gradient tight over the
waters. The strongest winds in the period are expected on
Tuesday ahead of an approaching coastal trough with
southwesterly winds gusting up to 30 kt. Some of the latest hi-
res guidance is favoring a small window of Gales, particularly
for Raleigh and Onslow Bays and this will be monitored for
potential headline upgrades in subsequent shifts.
After the rapid building expected today, seas will have fallen
to around 5-8 feet by Monday morning. The persistently higher
winds will keep seas around these levels at least through
Tuesday night, before weakening winds on Wednesday eventually
allow seas to ease below 6 feet by the end of the period. The
highest seas are expected for outer portions of Raleigh Bay,
with heights up to 8-9 feet.
&&
.FIRE WEATHER...
As of 435 AM Sun...Behind strong low pressure system tomorrow
morning, cooler and drier high pressure will move into the area
through most of this week. While this occurs, a large and
occluded low pressure system will sit over SE Canada, and keep a
strong pressure gradient intact across the Carolinas through
Wednesday.
RH values will drop to at least 30%-35% each afternoon, while
southwesterly to westerly winds remain strong at 15-20 mph with
gusts of 25-30 mph. The strongest winds are expected Tuesday
afternoon ahead of a surface trough pivoting around the parent
low. Deep mixing may promote even stronger wind gusts at times.
Winds will weaken somewhat on Wednesday while veering
northwesterly behind the trough, but could still gust up to 25
mph at times.
&&
.TIDES/COASTAL FLOODING...
As of 440 AM Sun...A brief but potent surge of southerly to
southwesterly winds is expected late this morning into the
afternoon as strong low pressure lifts across the coastal plain.
Gusts could reach as high as 45 mph particularly along the
Outer Banks. Despite the short duration of the winds, some minor
soundside flooding of 1 to 2 feet is probable with the most
vulnerable areas being the Outer Banks north of Cape Hatteras.
Water rises of similar magnitude are also possible for waterways
along the Crystal Coast. Coastal Flood Advisories have been
issued for these areas.
In addition to flooding, dangerous surf conditions are likely to
develop on today and linger into Monday. The most vulnerable
beaches will be Sern facing beaches, predominantly from Cape
Hatteras south, and could lead to overwash and dune erosion. A
High Surf Advisory is in effect for these zones until early
Monday morning.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-203>205.
Coastal Flood Advisory until 10 PM EDT this evening for NCZ195-
196-199.
High Surf Advisory until 5 AM EDT Monday for NCZ195-196-199-
204-205.
Wind Advisory until 10 PM EDT this evening for NCZ196-204-205.
Coastal Flood Advisory until 2 AM EDT Monday for NCZ203-205.
MARINE...Small Craft Advisory until 5 PM EDT Monday for AMZ131-150-230-
231.
Gale Warning until 8 PM EDT this evening for AMZ135.
Small Craft Advisory until 8 PM EDT this evening for AMZ136-
137.
Gale Warning until 10 PM EDT this evening for AMZ152-154-156-
158.
&&
SYNOPSIS...MHX
NEAR TERM...RM
SHORT TERM...RM
LONG TERM...SGK/MS
AVIATION...RM/MS
MARINE...JME/MS
FIRE WEATHER...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Apr 30, 12:26 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1226 PM EDT Sun Apr 30 2023 NCZ029-044>047-079>081-090>092-094-193-194-198-011630- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 1226 PM EDT Sun Apr 30 2023 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will redevelop this afternoon, the strongest of which will be capable of wind gusts of 40-60 mph, dime to quarter size hail, and a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-011630- Ocracoke Island- 1226 PM EDT Sun Apr 30 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Wind Advisory. High Surf Advisory. Thunderstorms will impact the area through this afternoon, the strongest of which will be capable of wind gusts of 40-60 mph, and a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-011630- East Carteret- 1226 PM EDT Sun Apr 30 2023 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. Wind Advisory. High Surf Advisory. Thunderstorms will impact the area through this afternoon, the strongest of which will be capable of wind gusts of 40-60 mph, and a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-011630- West Carteret-Coastal Onslow- 1226 PM EDT Sun Apr 30 2023 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. High Surf Advisory. Scattered thunderstorms will redevelop this afternoon, the strongest of which will be capable of wind gusts of 40-60 mph, dime to quarter size hail, and a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-011630- Hatteras Island- 1226 PM EDT Sun Apr 30 2023 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Wind Advisory. Coastal Flood Advisory. High Surf Advisory. Thunderstorms will impact the area through this afternoon, the strongest of which will be capable of wind gusts of 40-60 mph, and a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-011630- Northern Outer Banks- 1226 PM EDT Sun Apr 30 2023 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. Thunderstorms will impact the area through this afternoon, the strongest of which will be capable of wind gusts of 40-60 mph, and a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Martin
In the hours before
Special weather statement, Apr 30, 12:34 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1234 PM EDT Sun Apr 30 2023
NCZ205-301715-
Hatteras Island NC-
1234 PM EDT Sun Apr 30 2023
...A strong thunderstorm will impact portions of southeastern Dare
County through 115 PM EDT...
At 1234 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Hatteras Ferry Terminal, or 8 miles south of
Frisco, moving north at 65 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Frisco, Buxton, Salvo, Avon, Waves, Rodanthe, Hatteras Island Fishing
Pier, Hatteras Ferry Terminal, Avon Pier and Cape Hatteras
Lighthouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3572 7544 3549 7541 3521 7548 3519 7552
3517 7561 3516 7567 3519 7576 3526 7570
3571 7552
TIME...MOT...LOC 1634Z 198DEG 58KT 3512 7563
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SGKSpecial weather statement, Apr 30, 2:15 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
215 PM EDT Sun Apr 30 2023
NCZ090-301845-
Duplin NC-
215 PM EDT Sun Apr 30 2023
...Strong thunderstorms will impact portions of southwestern Lenoir
and northwestern Duplin Counties through 245 PM EDT...
At 213 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Dunn to 6 miles west of
Clinton. Movement was northeast at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warsaw, Mount Olive, Bowdens, Beautancus, Faison and Calypso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3519 7816 3518 7808 3519 7805 3519 7802
3518 7798 3517 7797 3517 7793 3515 7789
3516 7789 3518 7783 3514 7777 3491 7815
3508 7816 3509 7817
TIME...MOT...LOC 1813Z 231DEG 54KT 3527 7851 3498 7845
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SGKThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:08 PM EDT | Small Craft Advisory | MHX | 67 hr | |
| Apr 29, 8:10 PM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 24 hr |
| Apr 29, 11:51 PM EDT | Special Marine Warning | MHX | 54 min | |
| Apr 30, 12:19 AM EDT | Special Marine Warning | MHX | 56 min | |
| Apr 30, 12:21 AM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow | 39 min |
| Apr 30, 12:56 AM EDT | Special Weather Statement | MHX | Carteret, Jones | 34 min |
| Apr 30, 1:21 AM EDT | Special Weather Statement | MHX | Hyde | 24 min |
| Apr 30, 3:20 AM EDT | Wind Advisory | MHX | Carteret, Dare, Hyde | 18 hr |
| Apr 30, 5:52 AM EDT | Special Marine Warning | MHX | 53 min | |
| Apr 30, 6:44 AM EDT | Special Marine Warning | MHX | 61 min | |
| Apr 30, 7:20 AM EDT | Special Marine Warning | MHX | 55 min | |
| Apr 30, 7:44 AM EDT | Special Marine Warning | MHX | 61 min | |
| Apr 30, 8:14 AM EDT | Special Marine Warning | MHX | 31 min | |
| Apr 30, 8:45 AM EDT | Special Marine Warning | MHX | 42 min | |
| Apr 30, 11:27 AM EDT | Special Marine Warning | MHX | 41 min | |
| Apr 30, 12:34 PM EDT | Special Weather Statement | MHX | Dare | 41 min |
| Apr 30, 2:15 PM EDT | Special Weather Statement | MHX | Duplin | 30 min |
| Apr 30, 2:54 PM EDT | Special Weather Statement | MHX | Duplin | 36 min |
| Apr 30, 3:03 PM EDT | Special Weather Statement | MHX | Duplin | 27 min |
| Apr 30, 3:23 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Lenoir, Onslow | 67 min |
| Apr 30, 3:34 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Pitt | 56 min |
| Apr 30, 3:47 PM EDT | Special Marine Warning | MHX | 58 min | |
| Apr 30, 3:52 PM EDT | Special Marine Warning | MHX | 53 min | |
| Apr 30, 3:55 PM EDT | Special Marine Warning | MHX | 65 min | |
| Apr 30, 4:02 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Hyde, Martin, Washington | 43 min |
| Apr 30, 4:07 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 53 min |
| Apr 30, 4:13 PM EDT | Special Marine Warning | MHX | 62 min | |
| Apr 30, 4:32 PM EDT | Special Marine Warning | MHX | 58 min | |
| Apr 30, 4:44 PM EDT | Special Weather Statement | MHX | Tyrrell, Washington | 31 min |
| Apr 30, 4:56 PM EDT | Special Marine Warning | MHX | 64 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.